Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Stress, anxiety attacks, dark colored urine, blood in urine. On birth control pills. Treatment?

I have been really stressed for awhile now; feeling like I m having anxiety attacks constantly; unable to eat right and now yesterday I noticed my urine was really dark orange and last night before I went to bed when I wiped it looked like there was light colored blood on the tissue . So far today it is the same. My period is not due for 3 weeks. My last period was normal. I am on birth control pills. I also have a little pain in my lower right back feels just like it does when it is that time of the month and when I walk somewhere I get a cramp in my stomach in the lower right side. If it helps the day before yesterday I ate 3 Ritz crackers; 4 jelly beans and a twix bar, yesterday I ate half a bag of popcorn, a small bag of chips, fruit snacks and a handful of dry chocolate cereal, so far nothing yet today.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012
hi stress and anxiety are to be taken care of later on..first blood in urine is a serious issue..get an urine routine and culture sensitivity done and also ultrasound if needed..first visit a primary care physician for the complaints..birth control pills won't probably give rise to your problems except it should be declared to your physician for adjustment of dosage of other drugs..have a good health
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor